| Model Number |
ESS-G02-NXT |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: the event date is an approximate.The exact event date was not provided by the complainant.Block h6: device code a040609 is being used to capture the reportable event of needle shaft bent.Device code a1702 is being used to capture the reportable event of anchor exchange failure to retrieve anchor.
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used during an esg procedure on an unknown date.During the procedure, the needle body was bent, and as a result, the physician was unable to unload the anchor from the needle body.The procedure was completed with a new overstitch nxt device.There was no patient complications reported as a result of this event.